MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD Versaport; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD Versaport; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number UNVCA12STF
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a laparoscopic procedure, the seal was damaged on twelve cannulas.To resolve the issue and complete the case, the cannula was removed.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
D10 concomitant products: unvca12stf, unvca12stf universal 12 stdfix cannula (lot#:j4c3522y), unvca12stf, unvca12stf universal 12 stdfix cannula (lot#:j4c3522y), unvca12stf, unvca12stf universal 12 stdfix cannula (lot#:j4c3522y), unvca12stf, unvca12stf universal 12 stdfix cannula (lot#:j4c3522y), unvca12stf, unvca12stf universal 12 stdfix cannula (lot#:j4d3362y), unvca12stf, unvca12stf universal 12 stdfix cannula (lot#:j4d3362y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Versaport
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50129090
Report Number9612501-2026-02142
Device Sequence Number16071872
Product Code GCJ
UDI-Device Identifier10884521215399
UDI-Public(01)10884521215399(17)310131(10)J6B3013Y
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K130435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNVCA12STF
Device Catalogue NumberUNVCA12STF
Device Lot NumberJ6B3013Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/04/2026
Date Device Manufactured02/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown